Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Cerebrospinal Fluid Leakage (1772)
Date of Event
03/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During a mild procedure performed on (b)(6) 2024, the physician observed csf leaking out of the mild portal device.The patient's spinal dura had been breached after the physician had unexpectedly advanced the mild trocar device too far by tapping the handle of the device using his palm, which is not standard procedure for advancing mild devices in accordance with the product ifu.